Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Irregular period, nauseated, fatigued, bloated, acidity, abdominal pain. Help?

I AM 32 Yrs married life 9 yrs & have Irregular periods after marriege, having a baby girl of age 5 yrs. my question is from last 3 months i was getting my periods regularly with a difference of 2 days.this month i had no periods,UPT done,negative,but very nausetic after eating food, fatigue , bloating ,high acidity,some time pain in lower abdomen . can u help me what is happening.
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank you for posting your question here, I will try to answer it to the best of my abilities.

Have you considered having yourself checked for gastritis? As it would explain the nausea, pain and bloating. I may not be right, but i really do believe that the cause of your problems is related to your digestive system and not because of your irregular periods.
So ask your doctor to check for signs of gastritis and if I am right he can start the treatment as soon as the results are back.

I hope this answered your question.
Answered: Mon, 22 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor